# SDR DALA2019121437300

- Difficulty date: December 11, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 59,979 hours, 7,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR SELL HAS CORROSION ON AFT INBOARD SIDE. REPLACED DOOR SILL. LP 1398460
